# SDR DL72W954680

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 5 Le Slat
- Component: 656221100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INITIAL INSPECTION, CRACK FOUND IN NR 5 SLAT SKIN UNDER AIR FENCE.  REPAIRED PER M/M 57-54-0.
